Optical solitons for Kudryashov's model: undetermined coefficients with Jacobi's elliptic functions


SÖNMEZOĞLU A., EKİCİ M., Biswas A.

OPTOELECTRONICS AND ADVANCED MATERIALS-RAPID COMMUNICATIONS, vol.16, no.5-6, pp.243-247, 2022 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 16 Issue: 5-6
  • Publication Date: 2022
  • Journal Name: OPTOELECTRONICS AND ADVANCED MATERIALS-RAPID COMMUNICATIONS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Compendex
  • Page Numbers: pp.243-247
  • Keywords: Solitons, Kudryashov, Jacobi ansatz
  • Yozgat Bozok University Affiliated: Yes

Abstract

This paper recovers solitons solutions with Kudryashov's proposed law of refractive index having quadruple power-law of nonlinear refractive index. The method of undetermined coefficients is the integration algorithm where the starting hypotheses are Jacobi's elliptic functions. A full spectrum of soliton solutions are recovered when the modulus of ellipticity approaches unity.